Jump to content
Alizahlau

Will my husband be the old one him again

Recommended Posts

Alizahlau

Hi everyone, I become a member because I hope I can find some positive answer and a peer help. I am not the one the is having problems but is my husband and I would like to truly best to help him to overcome what he is going through. 

In October 2017 my husband was in hospital because he acted very weird, everyone around who knew him said that he got this mental disorder because he was over stressed and never spoke to anyone his deep inside feelings. He was in the hospital for 3 months and then he decided to reunite with me and the kids, he had been prescribed lorazepam 1.5mg but we tapered to 0.08mg and risperidone 6mg but now is on 5mg and benzhexol HCL 8mg. My husband had lost motivation on everything, he feels lost and don't know what to do, like once a week he get panic attacks and sometimes he said he want to leave us, he feels worry that he is going to be like that forever, he was not like that before he was a happy man, he believe in God, he cared so much for the kids and I but now he is not like that,they I tell him that it is the medecine that make him like that but he said he hope it is really the medecine but he is worry he is himself like that. I wonder is anyone is feeling the same and if you become better after being without these evils medecine. I am really upset hearing my husband saying that want to leave me and the kids everytime he have panic attacks :'(. Can somebody help me how can I help my husband or he will be like that forever.

Share this post


Link to post
SkyBlue

Hello and welcome to SA. I'm sorry for your situation. 

 

I've moved this topic to the Relationships area of the forum, and hopefully others who have similar experiences can chime in and help. 

Share this post


Link to post
jamesbond747

Well panic attacks and all are anti-depressant side effects but him losing his anger has some deep injury he got to his feelings....Someone could have hurt him at his heart..

Share this post


Link to post
Altostrata

Hello, Alizahlau. The drugs dull feeling, that is how they "work."

 

The panic attacks sound like your husband may be occasionally skipping his lorazepam or other drug dose. That is a withdrawal symptom. His nervous system is dependent on the drugs and he needs to take them regularly or he will feel awful. If he wants to go off them, they will need careful tapering, one at a time, with the lorazepam probably last.

Share this post


Link to post
Seeda

Hi Alizahlau,

 

I have no answers, but I am going through the same thing with my husband.  Maybe we can keep in touch?

 

 

Share this post


Link to post
Alizahlau

hi everyone,

I would like to update u all about my husband case. In a very short period of time he is off from lorazepam, once he stopped taking this medecine his panic attack stopped too. A week ago we tapered off risperidone, and he is feeling much better but still is not the same old him yet, now we are on 1.8 mg benzhexol HCL, during all these months tapering his medication we had been doing a few things and would like to share with all of you:

Besides having a healthy diet with no chemicals at all, he had been taking also fish oil and mineral to restore the gut as there is a saying that all disease start from the gut, and it had helping him.

He had been doing yoga and meditation and it help him to calm down and have more positive thinking once he is sometimes very down.

Another important thing that had helped him a lot, I don't know if any of you have heard it, energy healing, we had been doing the healing code from Alex Loyd and Emotion code from Bradley Nelson, and this had helped him a lot, I know it sounds silly and very unrealistic but it works miracle. 

My husband saw the doctor and the doctor told him to eat back the medecine risperidone or not he will have another psychosis episode, but he had been very calm and day by day I can see that he is getting better, his mind is more clear and he don't feel like people want to hurt him, it will take time for him being fully himself, but I can see that he will get well soon one day. And energy healing is helping him a lot.

I hope that all of you who had been having a hard time with this medication can get well soon, and don't lose hope, our body have the ability to heal itself. Wish you all the best and have a blessed day.

Share this post


Link to post
Alizahlau

Successfully withdraw from all medications

 

Hi everybody, my husband had successfully withdraw from all medications,  it has been a year and he is now back to his own self,  he enjoy his old hobbies and feel happy and enjoy every second of his life as how he was before he got this mental disorder.  One reason he went through this was because he pressured himself too much toward perfection and lock all his feeling without sharing with anyone.  I would suggest to those who are suffering to open up yourself and share your feelings with your loved one it will help a lot,  my husband become better by sharing all his thoughts with me and his mind become more relax, also energy healing helped him a lot and helped him to withdraw all the medecine very fast without any symptoms.  I hope you all know that you will be able to be ur own self,  don't worry about the future it will make you more stress out,  believe in yourself.  You are doing great,  one day you will feel the sweetness of living and got back your emotions, you will be back to your own self and even better with more wisdom as you experienced something though and will make you wiser.  Wish you all a blessed day! 

Share this post


Link to post
PapayaShake

That's amazing @Alizahlau I have lost all my romantic feelings because od this pills, did he fully recovered them too? 

 

Share this post


Link to post
Alizahlau
11 hours ago, PapayaShake said:

That's amazing @Alizahlau I have lost all my romantic feelings because od this pills, did he fully recovered them too? 

 

 

Hi PapayaShake, my husband also lost all his romantic feelings on those hard times, I remember one day I was crying in front of him because he wanted to leave us and then he started to walk around very uncomfortable, I asked him what happen and he said I don't know I don't feel comfortable seeing u crying. But what he went through make him more caring and romantic, so I would say things happen for a reason and is to help us to become better, so don't worry you will get back your romantic feelings, just don't stress out over it.

 

Edited by ChessieCat
reformatted

Share this post


Link to post
PapayaShake

Aliza, Thank you for your reply. I really hope things can improve. I'm starting to believe my feelings will never come back and feel so hopeless. Seeing comments like this gives me hope. 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...